Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Periodic solutions of small period of systems of $ n$th order differential equations


Author: Klaus Schmitt
Journal: Proc. Amer. Math. Soc. 36 (1972), 459-463
MSC: Primary 34C25
MathSciNet review: 0310351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper consists of a study of the existence of periodic solutions of systems of nth order ordinary differential equations using tools from degree theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0310351-X
PII: S 0002-9939(1972)0310351-X
Keywords: Periodic solutions, degree theory
Article copyright: © Copyright 1972 American Mathematical Society